# SDR AALA20150707009

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 88,967 hours, 14,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DBD3619518
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 32AB TO 39AB EMER LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTOR ON SEAT 40B FOR THE ESCAPE PATH EMER LIGHT.  SECURED CONNECTOR & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-10.  SYS CHECKED NORMAL.
